# SDR SWAA2014102933463

- Difficulty date: October 20, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,189 hours, 65,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EXIT SIGN INOPERATIVE.  RELAMPED LIGHT IAW AMM.
